# SDR UIEA2020091852001

- Difficulty date: September 14, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,700 hours, 22,276 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Lt Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR FAIL.  PERFORMED OPS TEST OF WXR SYS.  NO FAULT DISPLAYED.  OPS TEST OKAY, IAW AMM 34-43-00.
